# SDR ASAA2016010814690

- Difficulty date: January 8, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 30,784 hours, 9,352 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA131268
- Condition: Failed
- Location: Lt Spar Valve
- Part time: 30,784 hours, 9,352 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE NR 1 START THE SPAR VALVE CLOSED LIGHT REMAINED BRIGHT WHILE START LEVER WAS IN IDLE DETENT.  AFTER STARTER CUTOUT ENGINE VALVE CLOSED LIGHT WENT BRIGHT THEN DIM.  THE ENGINE SHUTDOWN AT THAT TIME.  SPAR VALVE LIGHT REMAINS BRIGHT WITH THE START LEVER IN CUTOFF.  ACFT GROUNDED. GVI OF FUEL SPAR VALVE ENGINE 1 C/B AND CONN D788, NO DEFECTS NOTED.  VOLTAGE CKS GOOD.  MECHANICALLY OPERATED FUEL SPAR VALVE OPEN AND CLOSED, NO DEFECTS NOTED.  SUSPECT BAD NR 1 ENGINE SPAR VALVE ACTUATOR REF FIM 28-22, TASK 809.  REMOVED AND REPLACED ENGINE 1 SPAR VALVE ACTR IAW MM 28-22-11-400-804.  BONDING CHECK OF SPAR VALVE GOOD. ALSO FOUND CONTACT IN CONNECTOR D40024J BURNED.  REPLACED CONNECTOR IAW WDM HOOKUP LIST. RAN NR 1 ENGINE FOR 10 MINUTES AT IDLE, ALL PARAMETERS NORMAL REF AMM 71-00-00-800-808-F00.  NR 1 ENGINE "SPAR VALVE CLOSED" ANNUNCIATION WENT BRIGHT THEN OFF MOVING START LEVER TO IDLE, THEN BRIGHT TO DIM MOVING LEVER TO CUTOFF. OPS NORMAL. SUBSYSTEMS COMMON TO D40024J OPS NORMAL.
